# SDR SWAA092048

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 71,333 hours, 65,364 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Attach Fitting
- Part number: 6939228
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 4 SPOILER I/B ACTUATOR ATTACH FITTING BROKEN.  REMOVED AND REPLACED FITTING PER MM
